# SDR AALA202107162739

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 65,925 hours, 24,958 cycles
- System (JASC): 2300 · Communications System
- Part: Director
- Part number: Z010H000520A
- Part serial: 010H00004686
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 65,447 hours, 24,402 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF RANDOM BELLS STARTED GOING OFF. LATER DETERMINED TO BE GROUND EVACUATION, CABIN INTERPHONE RINGER. PA INOPERATIVE, CABIN INTERPHONE INOPERATIVE, COMMAND EVACUATION SWITCH LIGHT BLINKING INTERMITTENTLY. ECAM WAS CLEAR OF MESSAGES. CABIN LIGHTS BLINKING, OVER EXIT EMERGENCY LIGHTS IN CABIN BLINKING. CABIN EVACUATION SIGNAL WOULD NOT SILENCE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.REMOVED AND REPLACED #1 CID DIRECTOR AND # 2 CIDS DIRECTOR (AALA202107167861) PER AMM 23-73-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
